It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


i have been taking adderall for about 4 years, and i also have problems with circulation in my hands and feet , as well as excessive underarm sweating, while on the medication. Are these things related? If so, is there anything i can do to counteract them?
For you thegoose,

My doc says the sweating (I mentioned my anti-perspirant has seemed to have stopped working) is something he commonly hears from his other patients. Good ole Degree didn't cut it so I switched to Certain Dri. It's a little different, you put it on at night and it has really helped.





All times are GMT -7. The time now is 05:47 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!